Translator Disclaimer
December 2016 A stochastic differential game for quadratic-linear diffusion processes
Shangzhen Luo
Author Affiliations +
Adv. in Appl. Probab. 48(4): 1161-1182 (December 2016).

Abstract

In this paper we study a stochastic differential game between two insurers whose surplus processes are modelled by quadratic-linear diffusion processes. We consider an exit probability game. One insurer controls its risk process to minimize the probability that the surplus difference reaches a low level (indicating a disadvantaged surplus position of the insurer) before reaching a high level, while the other insurer aims to maximize the probability. We solve the game by finding the value function and the Nash equilibrium strategy in explicit forms.

Citation

Download Citation

Shangzhen Luo. "A stochastic differential game for quadratic-linear diffusion processes." Adv. in Appl. Probab. 48 (4) 1161 - 1182, December 2016.

Information

Published: December 2016
First available in Project Euclid: 24 December 2016

zbMATH: 1357.91021
MathSciNet: MR3595770

Subjects:
Primary: 60G40
Secondary: 93E20

Rights: Copyright © 2016 Applied Probability Trust

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 4 • December 2016
Back to Top